# SDR VNAA0105004

- Difficulty date: May 8, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 15,612 hours, 14,160 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part serial: 0041
- Condition: Failed
- Location: Lt Brake
- Part time: 10,584 hours, 9,435 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 4097 WAS TAXIING AND THE FIRST OFFICER'S LEFT HAND BRAKE WAS INEFFECTIVE AND THE CREW RETURNED TO THE GATE.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND BLED THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
